Alert archive / Alabama / Wind Advisories in 2019
Wind Advisory 11, NWS Mobile, AL
NWS Mobile, AL issued this wind advisory at Oct 26, 2019, 5:56 AM CDT for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2019, 5:56 AM CDT (10:56 UTC)
- Expired
- Oct 26, 2019, 1:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
221 WWUS74 KMOB 261056 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 556 AM CDT Sat Oct 26 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261800- /O.NEW.KMOB.WI.Y.0011.191026T1056Z-191026T1800Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 556 AM CDT Sat Oct 26 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Portions of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Oct 26, 4:47 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 26, 4:47 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
447 AM CDT Sat Oct 26 2019
.NEAR TERM /Now Through Saturday night/...The remnants of TS Olga
have moved on shore over SE LA where flooding rains are occurring.
The low level circulation associate with this feature is projected
to track north-northeastward and remain west of the forecast
area, but the associated cold front is expected to move from west
to east across the forecast area today. A few strong to severe
thunderstorms may develop up out ahead of this boundary and the
line of thunderstorms developing out ahead of it between 5 AM and
9 AM mainly over counties closer to the coast. A line of strong to
severe thunderstorms should move into SE MS after 7 AM and into
SW AL around 9 AM and into South Central AL and the Western FL
Panhandle around noon and east out of the forecast area by mid
afternoon. Strong to severe tstms will be possible along bowing
segments of the line. High PWATs of over two inches and a deep
warm layer will lead to heavy rainfall rates, but the line is
expected to remain progressive limiting rainfall totals over SE
MS and SW AL to 2 to 4 inches and around 1 to 3 inches over south
central AL and NW FL. The cold front will follow the line pushing
east of the forecast area by late afternoon.
Along Gulf beaches a high risk of rip currents will continue into
Sunday morning and high surf will continue into early this
evening.
SEly winds ahead of the front will remain gusty and veer to the
southwest with frontal passage with a light northerly wind
developing Saturday night inland but likely remaining breezy along
the coast. Overnight lows will fall into the low to mid 50s inland
and upper 50s to near 60 along the coast. Areas of fog will likely
develop Saturday night potentially becoming dense at times.
.SHORT TERM /Sunday Through Monday night/...Drier and cooler
weather will prevail over the area Sunday as a weak offshore flow
prevails but warm on Monday as a southerly low level flow returns
with isolated to scattered showers possible Monday night. Daytime
highs will climb into the low to mid 70s Sunday. Temperatures
fall into the upper 40s to mid 50s inland to upper 50s to near 60
along the coast. Monday's highs are expected to climb into the mid
70s to near 80. /08
.LONG TERM /Tuesday Through Friday/...Chance of precipitation
mainly east of I-65 increases Tuesday and Tuesday night as a weak
warm frontal boundary shifts northward. A cold front is expected
to approach the area from the west Wednesday and Wednesday night.
Scattered to numerous showers and thunderstorms are expected to
impact the area Wednesday through Thursday ahead of the front with
frontal passage expected Thursday afternoon. Drier and cooler
weather expected Thursday night through Friday. /08
&&
.MARINE...A cold front approaching the marine area from the west
this morning will create a strong and gusty southeasterly flow which
will create hazardous boating conditions for small craft. The front
is expected to move from west to east across the marine area early
this morning through this afternoon. A moderate to strong
southwesterly flow will follow in the front's wake, weakening and
becoming westerly this evening and than northerly overnight. An
onshore flow returns on Monday. Scattered to numerous showers and
thunderstorms can be expected through today. A few strong to severe
thunderstorms will likely contain strong to damaging wind gusts and
perhaps a few tornadoes. /08
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 77 53 75 54 78 59 78 63 / 80 10 0 0 10 20 20 40
Pensacola 80 58 75 59 78 65 77 68 / 100 10 0 0 10 30 30 50
Destin 80 62 75 62 77 68 77 71 / 70 30 0 10 10 40 30 50
Evergreen 80 54 75 53 79 59 78 64 / 90 10 0 0 10 20 30 40
Waynesboro 73 50 70 50 74 54 74 60 / 80 10 0 0 10 10 20 30
Camden 78 53 72 51 77 57 77 63 / 90 10 0 0 10 20 20 40
Crestview 81 57 77 54 80 62 78 66 / 90 20 0 0 10 30 30 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 PM CDT this afternoon for ALZ051>053-
261-263-265.
High Rip Current Risk through Sunday morning for ALZ265-266.
High Surf Advisory until 7 PM CDT this evening for ALZ265-266.
FL...High Rip Current Risk through Sunday morning for FLZ202-204-206.
High Surf Advisory until 7 PM CDT this evening for FLZ202-204-
206.
MS...Flash Flood Watch until 1 PM CDT this afternoon for MSZ067-075-
076-078-079.
GM...Small Craft Advisory until 1 PM CDT this afternoon for
GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Oct 25, 7:10 AM CDT, 22 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 710 AM CDT Fri Oct 25 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261215- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 710 AM CDT Fri Oct 25 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle through tonight. A Flash Flood Watch is in effect for southeast Mississippi, portions of southwest Alabama through tonight. A Marginal Risk of severe weather is in effect for portions of southeast Mississippi, portions of extreme southwest Alabama beginning through tonight. A Elevated Risk of flooding is in effect for southeast Mississippi, portions of southwest Alabama through tonight. A Limited Risk of flooding is in effect for portions of southwest Alabama, portions of south central Alabama, inland Escambia county in the western Florida panhandle through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle through 7:00 AM CDT Sunday. A Flash Flood Watch is in effect for southeast Mississippi, portions of southwest Alabama through 7:00 PM CDT Saturday. A Marginal Risk of severe weather is in effect for portions of southeast Mississippi, portions of extreme southwest Alabama through 7:00 AM CDT Saturday. A Elevated Risk of flooding is in effect for southeast Mississippi, portions of southwest Alabama through 7:00 PM CDT Saturday. A Limited Risk of flooding is in effect for portions of southwest Alabama, portions of south central Alabama, inland Escambia county in the western Florida panhandle through 7:00 PM CDT Saturday. .SPOTTER INFORMATION STATEMENT... Please go to weather.gov/mob for additional information. Activation of SkyWarn severe spotter networks is not expected through Thursday. GMZ630>636-650-655-670-675-261215- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 710 AM CDT Fri Oct 25 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound through tonight. Some thunderstorms could be strong with gusty winds and possible waterspouts through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Small Craft Advisory is in effect for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound until 10:00 AM CDT Saturday. Some thunderstorms could be strong with gusty winds and possible waterspouts on Saturday.
In the hours before
Local storm report, Oct 26, 12:29 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1229 AM CDT SAT OCT 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM WATER SPOUT 3 ESE FORT MORGAN 30.21N 87.98W
10/25/2019 GMZ650 AL BROADCAST MEDIA
VIDEO OF WATERSPOUT OFF OF FT. MORGAN.
REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED
BY RADAR.
&&
BBSpecial weather statement, Oct 26, 3:57 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
357 AM CDT Sat Oct 26 2019
MSZ075-260945-
Perry MS-
357 AM CDT Sat Oct 26 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN PERRY COUNTY UNTIL 445 AM CDT...
At 355 AM CDT, radar indicated a storm capable of producing gusty
winds near Beaumont, or 10 miles south of Richton, moving north at
35 mph. Weak rotation has been indicated with this storm.
Wind gusts around 40 mph will be possible with this storm.
Locations impacted include...
Richton and Beaumont.
LAT...LON 3143 8888 3130 8884 3114 8884 3112 8891
3143 8914
TIME...MOT...LOC 0855Z 162DEG 30KT 3120 8888Special weather statement, Oct 26, 4:23 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
423 AM CDT Sat Oct 26 2019
MSZ067-075-260945-
Perry MS-Wayne MS-
423 AM CDT Sat Oct 26 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN PERRY AND SOUTHWESTERN WAYNE COUNTIES UNTIL 445 AM
CDT...
At 423 AM CDT, radar indicated a storm capable of producing gusty
winds about 6 miles east of Ovett, or 7 miles north of Richton,
moving north at 45 mph. Weak rotation has been indicated with this
storm.
Wind gusts around 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of northeastern Perry
and southwestern Wayne Counties.
LAT...LON 3143 8894 3157 8894 3158 8887 3141 8884
3138 8897 3143 8901
TIME...MOT...LOC 0923Z 166DEG 37KT 3147 8894The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 7:45 PM CDT | Flash Flood Warning | MOB | Choctaw, Washington | 6 hr |
| Oct 25, 8:12 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 33 min |
| Oct 25, 8:53 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 67 min |
| Oct 25, 8:54 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke | 6 hr |
| Oct 25, 9:15 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 45 min |
| Oct 25, 9:59 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 31 min |
| Oct 26, 1:51 AM CDT | Areal Flood Warning | MOB | Choctaw, Clarke, Washington | 6 hr |
| Oct 26, 7:36 AM CDT | Special Marine Warning | MOB | 114 min | |
| Oct 26, 7:52 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 10 hr |
| Oct 26, 7:59 AM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Oct 26, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 26 min |
| Oct 26, 8:43 AM CDT | Special Weather Statement | MOB | Baldwin, Clarke, Mobile, Washington | 47 min |
| Oct 26, 9:01 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 32 min |
| Oct 26, 9:22 AM CDT | Special Marine Warning | MOB | 83 min | |
| Oct 26, 9:29 AM CDT | Special Weather Statement | MOB | Baldwin | 61 min |
| Oct 26, 10:26 AM CDT | Special Weather Statement | MOB | Baldwin | 49 min |
| Oct 26, 10:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Oct 26, 12:32 PM CDT | Special Marine Warning | MOB | 37 min | |
| Oct 26, 1:14 PM CDT | Special Marine Warning | MOB | 91 min | |
| Oct 26, 1:50 PM CDT | Special Marine Warning | MOB | 85 min | |
| Oct 26, 11:14 AM CDT | Special Weather Statement | MOB | Escambia | 46 min |
| Oct 26, 12:00 PM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 45 min |
| Oct 26, 12:36 PM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Oct 26, 1:41 PM CDT | Special Weather Statement | MOB | Okaloosa | 49 min |
| Oct 25, 7:47 PM CDT | Flash Flood Warning | MOB | George, Greene, Perry, Wayne | 6 hr |
| Oct 25, 9:34 PM CDT | Areal Flood Advisory | MOB | Perry, Stone | 3 hr |
| Oct 26, 2:02 AM CDT | Areal Flood Warning | MOB | Greene, Perry, Wayne | 6 hr |
| Oct 26, 3:57 AM CDT | Special Weather Statement | MOB | Perry | 48 min |
| Oct 26, 4:23 AM CDT | Special Weather Statement | MOB | Jones | 22 min |
| Oct 26, 11:27 AM CDT | River Flood Warning | MOB | George, Greene, Perry | 62 hr |
| Oct 26, 11:27 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 21 days |
Nearby
Wind Advisories in Alabama, 2019Wind Advisories in Mississippi, 2019Wind Advisories in Florida, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.